Invariant submanifolds of codimension 2 of almost contact manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 25 (1971) no. 3, p. 377-388
@article{ASNSP_1971_3_25_3_377_0,
     author = {Goldberg, Samuel I.},
     title = {Invariant submanifolds of codimension $2$ of almost contact manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 25},
     number = {3},
     year = {1971},
     pages = {377-388},
     zbl = {0221.53029},
     mrnumber = {305300},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1971_3_25_3_377_0}
}
Goldberg, Samuel I. Invariant submanifolds of codimension $2$ of almost contact manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 25 (1971) no. 3, pp. 377-388. http://www.numdam.org/item/ASNSP_1971_3_25_3_377_0/

[1] D.E. Blair, The theory of quasi-Sasakian structures, J. of Differential Geometry; 1 (1967), 331-345. | MR 226538 | Zbl 0163.43903

[2] S.I. Goldberg, Totally geodesic hypersurfaces of Kaehler manifolds, Pacific J. Math., 27 (1968), 275-281. | MR 236847 | Zbl 0165.24802

[3] S.I. Goldberg, On immersions of complex hypersurfaces of Kaehler manifolds, in Revue Roumaine de Math. Pures et Appl., XV, No. 9 (1970), 1407-1413. | MR 281133 | Zbl 0209.53301

[4] S.I. Goldberg and K. Yano, Affine hyper-surfaces of complex spaces, J. London Math. Soc., 2 (1970), 241-250. | MR 263118 | Zbl 0189.22201

[5] S.I. Goldberg and K. Yano, Globally framed f-manifolds, to appear in Illinois, J. Math. | MR 278247 | Zbl 0215.23002

[6] S.I. Goldberg and K. Yano, On normal globally framed f-manifolds, Tohoku Math. J., 22 (1970), 362-370. | MR 305295 | Zbl 0203.54103

[7] S. Ishihara, Normal structure f satisfying f3 + f = 0, Kõdai Math. Sem. Rep., 18 (1966). 36-47. | MR 210023 | Zbl 0136.18302

[8] B. Smyth, Differential geometry of complex hypersurfaces, Ann. of Math., 85 (1967), 247-266. | MR 206881 | Zbl 0168.19601

[9] K. Yano and S. Ishihara, On a problem of Nomizu-Smyth on a normal contact Riemannian manifold, J. of Differential Geometry, 3 (1969), 45-58. | MR 250233 | Zbl 0188.54503